MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number T001709A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this case was not available for evaluation.Nevertheless, imagery was provided for investigation.Based on the review, customer report of pressure tubing issue was confirmed but it was detached rather than broken.Image showed a close up on a male connector of a pressure line.The male connector was noticed completely detached from pressure tubing.What appeared to be blood was evident inside pressure line.No other visible inconsistencies was noticed from image provided.Further investigation was completed by the engineers in the manufacturing site.Based on this assessment, it could be determined that the root cause of this failure was related to an internal component failure.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Based on the available information, no action was required at this time; however, complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient, this disposable pressure transducer tubing broke, causing minimal bleeding from the artery.This caused a disruption in the procedure; the device was replaced with a new unit and the issue was solved.As per customer opinion, the failure appeared to be related to material fatigue or a manufacturing defect.There was no allegation of patient injury.As per image evaluation, pressure tubing was detached rather broken.Patient demographics were not provided.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23905192
Report Number2015691-2025-10611
Device Sequence Number8955238
Product Code DXO
UDI-Device Identifier07460691947610
UDI-Public(01)07460691947610(17)270415(11)250415(10)66529336
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT001709A
Device Lot Number66529336
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown